# SDR AU000506

- Difficulty date: June 18, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Indicator
- Part number: 522707
- Condition: Faulty
- Location: Tat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) TOTAL AIR TEMPERATURE (TAT) INDICATOR INTERNAL FAULT.
